Band-like electron transport in 2D quantum dot periodic lattices: the effect of realistic size distributions

Skibinsky-Gitlin, ES, Rodríguez-Bolívar, S, Califano, M orcid.org/0000-0003-3199-3896 et al. (1 more author) (2019) Band-like electron transport in 2D quantum dot periodic lattices: the effect of realistic size distributions. Physical Chemistry Chemical Physics, 21 (46). pp. 25872-25879. ISSN 1463-9076

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © the Owner Societies 2019. This is an author produced version of an article published in Physical Chemistry Chemical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 14 December 2019
  • Accepted: 5 November 2019
  • Published (online): 7 November 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Pollard Institute (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Dec 2019 12:55
Last Modified: 07 Nov 2020 01:39
Status: Published
Publisher: Royal Society of Chemistry
Identification Number: https://doi.org/10.1039/c9cp04465e
Related URLs:

Share / Export

Statistics